# SDR 9810326601

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE AT FL390, THE NR 4 ENGINE FLAMED OUT.  THE AIRCRAFT DESCENDED TO FL330 AND THE ENGINE WAS RESTARTED PER COM.  THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE PER FIM, WITH NO DISCREPANCIES NOTED.  THE ENGINE FUEL FILTER WAS REPLACED AND THE SUBSEQUENT ENGINE RUN WAS NORMAL.
